On a System of Nonlinear Variational Inclusions with ${H}_{h,\eta }$ -Monotone Operators

Kang, Shin Min, Ume, Jeong Sheok, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (643828) :-

Locate this article in:

Bibtex

@article{CIS-316661,
  Author = {Kang, Shin Min and Ume, Jeong Sheok and Liu, Zeqing},
  Title = {On a System of Nonlinear Variational Inclusions with ${H}_{h,\eta }$ -Monotone Operators},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {643828},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles